EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-012-35-2013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
03/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement on (b)(6) 2016.She had right knee revision (b)(6) 2023, approximately 6 years 3 months after their initial replacement.Postoperative diagnosis: right knee failed total knee replacement right knee aseptic loosening femoral component right knee osteolysis.There was noted to be wear of the liner with a small region of delamination.Next the femoral component was noted to be loose and it was removed.There was significant fibrous tissue beneath it with marked osteolysis.There was no evidence of infection grossly although multiple specimens were sent to pathology.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6 the following sections were corrected: h6 mdr section codes updated/corrected: b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.